# SDR DXTA2017012506366

- Difficulty date: January 25, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 11,900 hours, 9,369 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AC EXPERIENCED STRONG VIBRATIONS ON NOSE FLOOR AND RUDDER PEDALS AFTER GEAR RETRACTION. INDICATIONS NORMAL. LOWERED GEAR AND LANDED. VIBRATIONS STOPPED PRIOR TO LOWERING GEAR. FOUND NOSE TIRE/WHEEL UNBALANCED AND NOT TORQUED TO PROPER SPECS. BALANCED NOSE WHEEL /TIRE ASSY IAW MM CHPT 32-41-01. CHECK GOOD. CLEANED, INSPECTED WHEEL BEARINGS, CHECKED GOOD. REPACKED BEARINGS. INSTALLED NOSE WHEEL / TIRE ASSY AND TORQUED IAW MM CHPT 32-41-01. LT MLG DOOR OUT OF RIG. ADJUSTED OPS AND GEAR SWING CHECKS GOOD. REF MM CHPT 32-10-00. BOLT PN: AN5-55 NSN. NUT PN: MS17825-5 NSN.
